# SDR MALA000388

- Difficulty date: June 7, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Damaged
- Location: Elev Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, BOTH LT ELEVATOR CABLES FLAT SPOTTED AT STA 630.11.  MAINTENANCE REMOVED AND REPLACED BOTH LT FWD ELEVATOR CABLES IAW AMM 27-31-25.
